# SDR PAI52007S4448

- Difficulty date: January 30, 2007
- Submitted: January 31, 2007
- Operation: General aviation
- Aircraft: N414CJ
- Make and model: Cessna 414A
- Aircraft serial: 414A0432
- Aircraft time: 5,411 hours
- Engine: Cont TSIO520NB
- Engine time: 4,194 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Stud
- Condition: Broken
- Location: Nr 4 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND 5 BROKEN HOLD DOWN STUDS ON NR 4 CYLINDER.  ENGINE WAS MODIFIED IAW RAM STC SE3630SW AND SE3631SW AT PREVIOUS OVERHAUL.
